I took Plan B almost 2 weeks ago. I started spotting about 5 days later and it lasted about 4 days. Once I started spotting I had abdominal pain. I’m not pregnant but I’ve had adominal pain for over a week now. Is this normal?
You're certain you're not pregnant? I ask just to rule out pregnancy or ectopic pregnancy, but if you're sure it's impossible, then great.
Based on the info & symptoms you're describing, I couldn't rule out pregnancy or ectopic pregnancy, as you can have all of those from the Plan B, yet still be pregnant, but you may have other information, that you've not shared, which is absolutely fine. I'm just trying not to miss anything.
Strong abdominal cramps & bloating are common, along with other hormonal side effects, especially in the first couple of weeks after taking this Drug. Some women can experience symptoms for months.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Sep 2014 • 2 answers
Updated 20 Nov 2015 • 3 answers
Updated 1 Aug 2017 • 1 answer
Updated 27 Aug 2018 • 1 answer
Updated 23 Sep 2018 • 1 answer